← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@farmboy

Good evening everyone. I'm on day 10 of starting effexor again. I started on 75mgs which that is the dose I was doing good on before tapering off. Question is should I be noticing any improvements. Right now I'm still feeling sick, anxiety/panic attacks come and go. I feel lost and confused.

Jump to this post


Replies to "Good evening everyone. I'm on day 10 of starting effexor again. I started on 75mgs which..."

@farmboy
Good morning!
So sorry you are still having such a difficult time.
All I can tell you is what my psychiatrist told me…..
I was weaning off the Effexor on the advice of my PCP.
I now know it was too much, too soon and the anxiety came back in droves.
When I got home, my took my regular dosage and for a few days I continued with no success.
The doctor told me that once you start to wean off or you come off, you need to stay away from the med for about 6 months.
I tried other meds, but they did not help.
After about 6 months, I requested trying to go back on the Effexor.
Enough time had passed, so the psychiatrist told me I could.
Although it worked, it was NEVER as good as when I first started with it.
Don't get me wrong, it has kept my anxiety pretty much in toe, but I just don't feel the same way I did when I first was on it.

Good luck!
Ronnie (GRANDMAr)

@farmboy– Good morning. Going back on an antidepressant after stopping it suddenly can be very tricky. My suggestion is to go to your doctor and let him/her figure out what you need now. I would also stop taking extra vitamins until you get some blood work done. as many others have told you already this drug alters the chemicals in your brain and the more we mess with them the more complicated your problems will be.

@farmboy my heart goes out to you. The first time I quit Effexor it was horrible and they restarted me at a much higher dose. I felt fine after taking it again. Maybe they need to increase it a bit. I would definitely tell your doc how you are feeling. Good luck! Prayers for feeling better!

I really wish I could help you with this one, I guess the doctor should be able to find the right dose for you. I had such a bad reaction going off of the drug years ago that I don't even remember well now how we got me back on it. Thanks to what was incredible teamwork between my husband, my doctors and my mother all working together and 'checking up' on me, making sure to was taking the proper meds at the proper doses, etc every day for a long time until I began to act 'normal' again